I know this topic has floated around this board. I just started taking Zoloft (tried Celexa for a month but made me feel horrid) and have had difficulty in both interest and ability relative to sex. My psychiatrist mentioned that if that continues to be a problem there are ways to work around that, I'm not sure what he means by that.
Has anyone else had this and found ways to improve it? I'm only on 25mg right now so I don't think it is a dosage issue.
It might be useful if you told everyone if you were male or female. For me, I'm on effexor and I'm male. I don't have a reduced sex drive but my endurance has gone up leaps and bounds. Best side effect EVER!!!!! Anyway, sometimes those types of side effects go away over time as your body gets used to the medication.
I am a male diagnosed with schizophrenia. I am on an antipsychotic called Risperdal and also take Xanax for anxiety. I , too , have had a reduced sex drive directly related to taking these medications. I, differ from you though, in that my sexual performance has not been affected. You stated that your doctor said there may be ways to gain your sex drive back. Hope he can help, if so reply to this thread and let me know what he says. Good Luck!